# SDR UIEA2011072200376

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESENT C4-CHECK, CRACKS WERE FOUND AT BS 480 SIDE BETWEEN S-27L AND S-28L. BOTH CRACKS WERE REPORTED AT 2 FASTENER HOLES RUNNING FWD WITH LENGTHS 0.25" AND 0.125" RESPECTIVELY.  (CARRIED OUT A CATEGORY B REPAIR BASED ON SRM 53-30-03, FIG 1 (WITH SUBSEQUENT INSPECTIONS IAW TABLE IV). DAMAGED AREA WAS TRIMMED, A FILLER PLUS A DOUBLER WERE INSTALLED AS SHOWN IN FIG 1.)
